Alert archive / Arizona / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 54, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Aug 12, 2021, 6:50 PM MST for Yuma County, Arizona. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2021, 6:50 PM MST (01:50 UTC)
- Expired
- Aug 12, 2021, 7:30 PM MST
- In force
- 40 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Yuma County, AZ
The radar
The Yuma radar (KYUX), 71 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 7:00 PM MST | TSTM WND DMG | 2 N Tacna, AZ | NUMEROUS POWER POLES BLOWN DOWN ALONG AVENUE 40 E BETWEEN E COUNTY 6TH ST AND 8TH ST. TIME ESTIMATED FROM SPOTTER BETWEEN 700 AND 745 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 1.8 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 760 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1919 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
634 WUUS55 KPSR 130150 SVRPSR AZC027-130230- /O.NEW.KPSR.SV.W.0054.210813T0150Z-210813T0230Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Phoenix AZ 650 PM MST Thu Aug 12 2021 The National Weather Service in Phoenix has issued a * Severe Thunderstorm Warning for... Central Yuma County in southwestern Arizona... * Until 730 PM MST. * At 650 PM MST, a severe thunderstorm was located near Tacna, or 32 miles east of Fortuna Foothills, moving southeast at 20 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Tacna, Tyson, Mohawk and Roll. This includes AZ Interstate 8 between mile markers 35 and 55. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3281 11410 3287 11381 3255 11361 3249 11407 TIME...MOT...LOC 0150Z 333DEG 18KT 3269 11385 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Rogers
2 follow-up statements
208
WWUS55 KPSR 130212
SVSPSR
Severe Weather Statement
National Weather Service Phoenix AZ
712 PM MST Thu Aug 12 2021
AZC027-130230-
/O.CON.KPSR.SV.W.0054.000000T0000Z-210813T0230Z/
Yuma AZ-
712 PM MST Thu Aug 12 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MST
FOR CENTRAL YUMA COUNTY...
At 712 PM MST, a severe thunderstorm was located 10 miles south of
Mohawk, or 36 miles east of Fortuna Foothills, moving southeast at 20
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Tacna, Mohawk and Roll.
This includes AZ Interstate 8 between mile markers 35 and 55.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3276 11409 3280 11377 3255 11361 3249 11407
TIME...MOT...LOC 0212Z 333DEG 18KT 3259 11379
HAIL...1.00IN
WIND...60MPH
$$
Rogers491
WWUS55 KPSR 130226
SVSPSR
Severe Weather Statement
National Weather Service Phoenix AZ
726 PM MST Thu Aug 12 2021
AZC027-130236-
/O.EXP.KPSR.SV.W.0054.000000T0000Z-210813T0230Z/
Yuma AZ-
726 PM MST Thu Aug 12 2021
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL YUMA COUNTY WILL
EXPIRE AT 730 PM MST...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
LAT...LON 3276 11409 3280 11377 3255 11361 3249 11407
TIME...MOT...LOC 0226Z 333DEG 18KT 3253 11375
$$
RogersWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 5:05 PM MST, 1 hour 45 minutes earlier.
Area forecast discussion, Aug 12, 5:05 PM MST, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
505 PM MST Thu Aug 12 2021
.UPDATE...Updated Aviation Discussion.
.SYNOPSIS...
High levels of moisture will remain entrenched across the region
into early next week, leading to persistent chances for showers
and thunderstorms. The primary threats with any storms remain
localized heavy rainfall that may cause flash flooding. A Flash
Flood Watch has been issued for south-central Arizona for this
afternoon through Sunday afternoon. Strong winds and some blowing
dust will also be possible for desert locations. With increased
cloud cover and showers, temperatures will remain near to below
normal.
&&
.DISCUSSION...
The upper low/vort max which has been meandering around central
AZ the past few days helped drive another round of heavy rain last
night and this morning in the Phoenix area. The morning showers
and storms have diminished early this afternoon and now isolated
to scattered convection is seen across much of the state. In the
local CWA, convection is primarily developing west and southwest
of the Phoenix area. Around the Phoenix area and areas to the
east, updrafts have generally been struggling to maintain their
lift and cumulus are not as healthy looking as they were at this
time yesterday. This could partially be due to the overworked
nature of the environment, from yesterday afternoon and this
morning's rain, with cooler boundary layer conditions. Through the
rest of the afternoon, HREF members are generally not keen on
convection chances in the Phoenix area to southern Gila county,
but do support better shower and storm chances in the surrounding
area. However, as has been seen in previous days it hasn't taken
long for the environment to rebound and become more favorable
once again and any outflow boundaries could still set things off.
One area HREF members are in good agreement on is storms in
southwest Arizona, with reinforcement from the north and
northeast this evening as storms are expected to progress off the
higher terrain of Yavapai and Mohave counties into the local CWA.
MLCAPE and DCAPE in southwest AZ are supportive of strong storms
with the potential for strong downdraft winds and outflows. HREF
probability of wind speeds in excess of 35 mph with storms moving
off the high terrain into the CWA this evening is around 50-70%.
With these magnitudes, blowing dust will be possible. Moisture is
abundant and above normal with PWATs still around 2" and storm
motions are very slow with little to no shear. So, with rain rates
likely around 1-2"/hr (locally higher for brief instances) flash
flooding from heavy rain will remain the primary concern through
this evening.
The synoptic flow pattern the region has been trapped in the past
few days is finally expected to evolve heading into Friday. The upper
low/vort max ejects southwest out of the area while high pressure
over the Great Basin expands back southeast into the Desert
Southwest slightly and another upper low/vort max developing in
over NM. Under this setup, northeasterly winds will increase
across the area. With difluent flow and increased shear under this
regime there will be better chances for organized storms Friday
afternoon rolling off the Mogollon Rim. While storm motions may be
quicker Friday afternoon than previous days, the organized storm
mode and little change in PWATs will still yield the potential
for strong to severe storms with rain rates still upwards of 2"/hr
and at times higher. There will be more of a flooding threat to
burn scars than previous days with Friday's storms. Any additional
heavy rain at this point across south-central AZ will be capable
of producing flash flooding with rapid runoff into creeks, small
stream, rivers, and poor drainage areas. A Flash Flood Watch was
issued beginning this afternoon and extending through Sunday
afternoon.
As previously mentioned, the setup for Friday with the increased
northeasterly winds and shear will support a threat for strong to
severe storms. The HREF probability for wind speeds greater than
35 mph through the lower deserts of south- central AZ is around
70% with a 5-10% chance of greater than 58 mph. Wind and lightning
will be the primary concerns in addition to the flooding threat.
Considering the loose saturated soils, shallow-rooted trees could
be blown over, even with sub-severe winds.
.PREVIOUS FORECAST...
By early Saturday, the vort max overhead may be finally shearing
out... only to be replaced by the next one arriving from the east.
The continued presence of supporting weather features and the
very high boundary layer moisture, which isn't going anywhere
(GEFS mean boundary mixing ratios and PWAT remain AOA the 90th
percentile through Tuesday), means rain/storm chances will
continue right into early next week. Confidence in specifics
within this pattern will drop each day and be highly dependent on
day-to-day mesoscale features. Toward the middle/end of next week,
ensembles point to a trough developing over the Pacific Northwest
which will influence the upper level high currently over us.
Various solutions are possible of course - ranging from a shallow
and progressive trough across the northern Rockies which doesn't
influence us much to a deeper trough that leads to more widespread
rains. For now, the general forecast is for a gradual reduction
in moisture and PoPs, though confidence in the extended forecast
is rather low and carries a high spread.
As far as temperatures - they will likely remain near to below
normal through the next week. With the continued rain chances and
debris clouds, Phoenix has the potential to go the entire next
week without eclipsing the 100F mark. It has been fifty years
(1971) since Phoenix has had an August with 10+ days of high
temperatures below 100F (recently 2016 had eight and 2014 nine).
With more sun likely, El Centro and Yuma will still be popping
into the low 100s. Modestly cooler overnights will also help
mitigate heat impacts, though elevated humidity will still make it
challenging for those subjected to extended outdoor exposure.
&&
.AVIATION...Updated at 0005Z.
South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:
Showers and thunderstorms continue to develop over parts of western
Maricopa Count , while visible satellite imagery and sfc
observations continue to show BKN CU layers over the Phoenix area.
Confidence in shower/thunderstorm activity impacting the terminals
at a given point during the TAF period remains low at this time, but
can't rule it out given the moisture and instability in place.
Current chances for thunderstorm activity directly affecting any one
of PHX area terminals is currently around 20%, reflecting that
possibility with VCSH in the TAFS through 04-05Z. Any shower or
thunderstorm that were to develop would be capable of producing
erratic winds and locally heavy rainfall. Confidence in outflow
potential is low so have not made any mention in the TAFs at this
time; as of now any outflow that were to impact the terminals would
now favor a westerly component, with the TS activity currently along
the Rim no longer appearing to pose a threat. Otherwise, winds are
expected to generally favor light, diurnal directions with periods
of variability.
Latest High-res model guidance is now indicating another period of
modestly enhanced possibilities for shower/TS activity early
tomorrow morning (09Z-12Z) as another weak weather disturbance
impacts the area, with chances for showers/TS impacting any one of
the PHX area terminals at around 20%. Thus, added VCSH in the TAFs
for that time period as well. Another, better shot for convective
appears to be in the offing for Friday evening as winds aloft
increase somewhat and become more NE-ly as yet another, strong
weather disturbance approaches the region from the SE. This setup
will likely lead to an fairly organized line of storms moving into
the PHX from off the Rim, with enhanced chances for very strong
winds and heavy rain. Given the uncertainly in the timing and the
details of this potential convective outbreak at this point, went
ahead and reflected this possibility with VCTS in the KPHX TAF.
Southeast California/Southwest Arizona including KIPL and KBLH:
Winds at the terminals are expected to remain light this afternoon
with periods of variable directions. Going into this evening, a
strong outflow from the northeast is expected to reach KBLH, which
may produce gusts upwards of around 30 kts. A few vicinity showers
will be possible near KBLH as the outflow pushes through. At KIPL,
breezy westerly downslope winds sustained around 10-15 kts are
expected this evening. Another round of showers is possible at KBLH
during the morning hours on Friday. Otherwise, cloud decks are
expected to mostly remain aoa 10 kft.
&&
.FIRE WEATHER...
Saturday through Wednesday:
Generally an active weather period will continue with persistent
chances for showers and thunderstorms, with the best chances
across southern Gila county decreasing as you go west. Humidity
values themselves will remain quite elevated during this period,
with overnight values rising into the 50-90% range and daytime
values falling only 25-45% range. Winds will favor typical
diurnal/terrain influences most days.
&&
.SPOTTER INFORMATION STATEMENT...
Spotters should follow standard reporting procedures.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Flash Flood Watch from 5 PM MST this afternoon through Sunday
afternoon for AZZ534-537>563.
CA...None.
&&
DISCUSSION...Benedict
PREVIOUS DISCUSSION...Iniguez
AVIATION...Iniguez
FIRE WEATHER...IniguezIn the hours before
Special weather statement, Aug 12, 3:34 PM MST, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
334 PM MST Thu Aug 12 2021
AZZ533-534-538-122315-
Aguila Valley AZ-Tonopah Desert AZ-Central La Paz AZ-
334 PM MST Thu Aug 12 2021
...A strong thunderstorm will impact portions of east central La Paz
and Maricopa Counties through 415 PM MST...
At 332 PM MST, Doppler radar was tracking a strong thunderstorm 16
miles west of Tonopah. This storm was nearly stationary.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds will cause hazardous driving conditions due
difficult handling and heavy rain will cause poor
visibility.
Locations impacted include...
Vicksburg Junction and Salome.
This includes the following highways...
AZ Interstate 10 between mile markers 39 and 90.
US Highway 60 between mile markers 42 and 51.
AZ Route 72 between mile markers 48 and 49.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3374 11381 3375 11305 3341 11297 3357 11396
TIME...MOT...LOC 2232Z 010DEG 3KT 3358 11320
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
AJSpecial weather statement, Aug 12, 5:16 PM MST, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
516 PM MST Thu Aug 12 2021
AZZ531-536-539-130100-
Gila River Valley AZ-Kofa AZ-Gila Bend AZ-
516 PM MST Thu Aug 12 2021
...A strong thunderstorm will impact portions of east central Yuma
and Maricopa Counties through 600 PM MST...
At 516 PM MST, Doppler radar was tracking a strong thunderstorm 9
miles north of Paloma, or 47 miles southwest of Tonopah, moving south
at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Localized blowing dust is also possible.
Locations impacted include...
Dateland, Paloma and Hyder.
This includes AZ Interstate 8 between mile markers 61 and 87.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3309 11368 3316 11340 3279 11317 3266 11363
TIME...MOT...LOC 0016Z 348DEG 24KT 3303 11353
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RogersSpecial weather statement, Aug 12, 5:17 PM MST, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
517 PM MST Thu Aug 12 2021
AZZ531-536-539-130100-
Gila River Valley AZ-Kofa AZ-Gila Bend AZ-
517 PM MST Thu Aug 12 2021
...A strong thunderstorm will impact portions of east central Yuma
and Maricopa Counties through 600 PM MST...
At 516 PM MST, Doppler radar was tracking a strong thunderstorm 9
miles north of Paloma, or 47 miles southwest of Tonopah, moving south
at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Dateland, Paloma and Hyder.
This includes AZ Interstate 8 between mile markers 61 and 87.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3309 11368 3316 11340 3279 11317 3266 11363
TIME...MOT...LOC 0016Z 348DEG 24KT 3303 11353
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RogersLocal storm report, Aug 12, 6:22 PM MST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
622 PM MST THU AUG 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM FLASH FLOOD 13 ENE GILA BEND 33.00N 112.51W
08/12/2021 MARICOPA AZ DEPT OF HIGHWAYS
DELAYED REPORT. FLOODING ON HIGHWAY 238
REPORTED BY HIGHWAY PATROL TO ADOT. PROMPTED
SUBSEQUENT CLOSURE OF THE ENTIRE HIGHWAY DUE
TO LACK OF OTHER ROADS IN THE AREA.
&&
AJSpecial weather statement, Aug 12, 6:28 PM MST, 22 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
628 PM MST Thu Aug 12 2021
AZZ533-130215-
Central La Paz AZ-
628 PM MST Thu Aug 12 2021
...A strong thunderstorm will impact portions of northeastern La Paz
County through 715 PM MST...
At 628 PM MST, Doppler radar was tracking a strong thunderstorm 17
miles northwest of Wenden, or 18 miles southwest of Alamo Lake,
moving southwest at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Salome, Vicksburg, Vicksburg Junction, Bouse, Wenden and Harcuvar.
This includes the following highways...
US Highway 60 between mile markers 44 and 61.
AZ Route 72 between mile markers 19 and 49.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3400 11344 3361 11366 3396 11416 3425 11390
3426 11388
TIME...MOT...LOC 0128Z 039DEG 21KT 3403 11372
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
RogersSpecial weather statement, Aug 12, 6:30 PM MST, 20 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
630 PM MST Thu Aug 12 2021
AZZ531-535-536-130215-
Gila River Valley AZ-Kofa AZ-Southeast Yuma County AZ-
630 PM MST Thu Aug 12 2021
...A strong thunderstorm will impact portions of central Yuma County
through 715 PM MST...
At 629 PM MST, Doppler radar was tracking a strong thunderstorm near
Tyson, or 28 miles northeast of Fortuna Foothills, moving south at 20
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Tacna, Tyson, Mohawk and Roll.
This includes AZ Interstate 8 between mile markers 36 and 57.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3292 11412 3297 11383 3259 11362 3251 11403
TIME...MOT...LOC 0129Z 341DEG 19KT 3282 11396
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
RogersThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 5:16 PM MST | Special Weather Statement | PSR | Yuma | 44 min |
| Aug 12, 5:17 PM MST | Special Weather Statement | PSR | Yuma | 43 min |
| Aug 12, 5:53 PM MST | Areal Flood Advisory | PSR | Yuma | 3 hr |
| Aug 12, 6:28 PM MST | Special Weather Statement | PSR | La Paz | 47 min |
| Aug 12, 6:30 PM MST | Special Weather Statement | PSR | Yuma | 45 min |
| Aug 12, 6:42 PM MST | Areal Flood Advisory | PSR | La Paz | 3 hr |
| Aug 12, 6:47 PM MST | Areal Flood Advisory | PSR | Maricopa, Yuma | 3 hr |
| Aug 12, 6:52 PM MST | Severe Thunderstorm Warning | PSR | La Paz | 38 min |
| Aug 12, 7:16 PM MST | Flash Flood Warning | PSR | Yuma | 4 hr |
| Aug 12, 7:25 PM MST | Severe Thunderstorm Warning | PSR | La Paz | 50 min |
| Aug 12, 7:42 PM MST | Areal Flood Advisory | PSR | La Paz, Yuma | 3 hr |
| Aug 12, 7:56 PM MST | Special Weather Statement | PSR | La Paz | 49 min |
| Aug 12, 8:05 PM MST | Dust Storm Advisory | PSR | La Paz, Yuma | 55 min |
| Aug 12, 8:48 PM MST | Flash Flood Warning | PSR | La Paz, Yuma | 4 hr |
| Aug 13, 2:50 PM MST | Special Weather Statement | PSR | Gila | 40 min |
| Aug 13, 3:30 PM MST | Severe Thunderstorm Warning | PSR | Gila | 45 min |
| Aug 13, 3:36 PM MST | Flash Flood Warning | PSR | Gila | 4 hr |
| Aug 13, 4:12 PM MST | Flash Flood Warning | PSR | Gila | 4 hr |
| Aug 13, 4:14 PM MST | Special Weather Statement | PSR | Gila | 46 min |
| Aug 13, 4:34 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa, Pinal | 41 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.